# SDR DALA2023042103140

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICES 29L AND 29RH, INTERNAL STRUCTURE AFT FUSELAGE STA 1110 TO 1120 APROX. SUMMARY OF NRC 00327: CORROSION LEVEL 2. LONGERON SPLICES 29LH AND 29RH, INTERNAL STRUCTURE AFT FUSELAGE STA 1110 TO 1120 WERE REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #2729290)
